# SDR 96ZZZX1177

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 639-883
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, SEVERAL AREAS OF CORROSION ALONG BELLY SKIN FROM STA 639 TO STA 883 BETWEEN STR 31R AND 35L.  REMOVED AND REPLACED DAMAGED AREAS PER SRM 51-33-00.
